# SDR AU960658

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: 6111
- Condition: Contaminated
- Location: Eng Pwr Ind Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MANIFOLD PRESSURE GAUGE AND LINE CONTAMINATED WITH OIL
